# SDR UPS05844983

- Difficulty date: July 1, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, COCKPIT SUBFLOOR STA -32 TO -12 RBL 48 FINGER DOUBLER HAS SEVERAL SHEA R HEAD FASTENERS AND POSSIBLE CORROSION.     REMOVED FINGER DOUBLER, CORROSION ON FINGER DOUBLER FOUND OUT OF LIMIT S, FABRICATED, AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DC-8 SRM 5 1-1-21 AND DWG SRO8530026.
